MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293072030
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned product consisted of an innova self-expanding stent delivery system (sds) and no other devices.The outer shaft, middle shaft, the inner liner and the remainder of the device were checked for damage.There was a kink at the nosecone.The inner liner had no damage.The middle shaft had no damage.The stent was partially deployed and sticking out of the device approximately 6.5mm from the marker band.The engineering team separated the handle to inspect for further damage.There was no damage noticed.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
Reportable based on the product analysis completed on 11 november 2016.It was reported the stent failed to deploy.During the implantation of an innova 7 x 200 x 130 over an.014 non bsc filter wire.The physician was using the thumb wheel to deliver the device, after approximately 15 clicks, the stent still had not begun to deploy outside of the catheter.The device was removed from the patient and exchanged for a 7x150x130 innova and the procedure was completed.No patient complications were reported.However, the returned product analysis revealed that the stent is partially deployed.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6142256
Report Number2134265-2016-10873
Device Sequence Number18872441
Product Code NIP
UDI-Device Identifier08714729874157
UDI-Public(01)08714729874157(17)20180630(10)18152541
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberH74939293072030
Device Catalogue Number39293-07203
Device Lot Number18152541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2016
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1